# SDR C2XA09SH261

- Difficulty date: August 3, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 24,392 hours, 22,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK PROXIMITY LIGHT 3 AND 4 FAILED OPERATIONAL CHECK.  MAINTENANCE REMOVED AND REPLACED NUMBER 3 EMERGENCY LIGHT BATTERY IAW EMB-145 AMM 33-50-04.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
